Wyoming, 2026

High Wind in Wyoming, March 11 to 12, 2026

March 11 to 12, 2026 · NWS RIW · 23 events in 23 counties and zones

The combination of a low pressure system moving to the north of Wyoming with the passage of a shortwave brought widespread high wind to much of western and central Wyoming. There were numerous reports of hurricane force wind gusts, with some around 100 mph.

Where it happened

Every event with a place to put it; 23 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RIW wrote it up.

The combination of a low pressure system moving to the north of Wyoming with the passage of a shortwave brought widespread high wind to much of western and central Wyoming. There were numerous reports of hurricane force wind gusts, with some around 100 mph. Transportation was severely impacted as there were numerous truck blow overs, with many highways closed to truck traffic for much of the day. Tree damage was commonplace, with reports of damage to roofs, sheds, fences and outbuildings.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before the first event at Mar 11, 8:58 PM MST, 1 hour 56 minutes earlier. Its key messages:

  • Windy and dry today, with the next weather maker entering the region tonight.
  • Widespread gusty winds 40 to 60 mph occur Thursday, stronger for the mountains. Isolated areas up to 70 mph possible.
  • Strong winds and snow begins across the mountains tonight. Winter travel conditions are expected for these higher elevations Thursday, with continued snow and wind into the weekend.
Area forecast discussion, Mar 11, 8:58 PM MST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
958 PM MDT Wed Mar 11 2026

.KEY MESSAGES...

- Windy and dry today, with the next weather maker entering the
  region tonight.

- Widespread gusty winds 40 to 60 mph occur Thursday, stronger
  for the mountains. Isolated areas up to 70 mph possible.

- Strong winds and snow begins across the mountains tonight.
  Winter travel conditions are expected for these higher
  elevations Thursday, with continued snow and wind into the
  weekend.

&&

.UPDATE...
Issued at 1247 PM MDT Wed Mar 11 2026

Today's update is just refining the details of the big event
tomorrow. The overall message remains the same, however, with
widespread 40 to 70 mph gusts. Have adjusted some of the specific
timings of the High Wind Warnings, as the chances for gusts on the
lee side of mountains could occur earlier than what was previously
thought. Have also upgraded the final watches to High Wind Warnings
for the Bighorn Basin and Johnson County as confidence has increased
(60 to 90 percent) for gusts over 55 mph. Finally, have hoisted
Winter Weather Advisories for the Tetons and Yellowstone National
Park. This mainly is due to the expected combination of wind and
snow. Snow totals are not overall impressive, but with wind, will
bring reduced visibilities and difficult travel for those along
mountain passes or doing any mountainous recreation. The period of
heaviest snow is expected Thursday afternoon into the early evening,
where snow rates could be around an inch an hour at times.

&&

.DISCUSSION...
Issued at 357 AM MDT Wed Mar 11 2026

A brief lull is expected across the state today in what has been a
busy first half of the week in terms of weather. Temperatures today
are forecast to be on the cooler side with highs in the low to mid
40s east of the Divide and mid to upper 30s west of the Divide.
Winds will be lighter compared to the past few days with gusts of 20
to 30 mph. Stronger gusts of 30 to 40 will be possible along the
Wind Corridor from Casper to Rock Springs. Cloud cover increases
through the day as a result of the next weather maker nearing the
region.

All focus now shifts to a very potent jet that will set up across
the northern half of the CONUS. 500 mb winds look very robust with a
strong jet streak of 120 to 150 kts stretching from southwestern
Canada down into the northern High Plains. As a result, the pressure
gradient will become very tight across the region. 700 mb winds of
50-90 kts will spread across nearly all of the state Thursday. The
strongest winds currently look to be east of the Divide with
widespread wind gusts in excess of 60 mph likely throughout much of
the day Thursday. Current probabilistic guidance gives nearly all
lower elevation locations east of the Divide a solid 60-80% chance
of seeing gusts in excess of 70 mph. The only exception to this is
portions of Johnson County and the eastern Bighorn Basin where
confidence is not as high. Higher elevations will see very potent
wind gusts, likely in excess of 80 mph at times. Chances to see
gusts in excess of 80 mph range from 60-90% over much of the
Absarokas, Bighorns, Owl Creek Mtns, Bridger Mtns, Wind River, Green
Mtns, Rattlesnake Range, and Casper Mtn. This likely creates
dangerous conditions along mountain highways/routes such as Powder
River/Granite Passes, South Pass, and Chief Joseph (Wyoming Highway
296) along with many others. The strongest winds look to occur
Thursday but gusty winds of 40 to 55 mph are still likely to persist
through Saturday. 700 mb winds do weaken some Friday with speeds
ranging from 40-70 kts over much of the state. Winds are expected to
decrease some overnight Thursday into Friday and then again Friday
into Saturday. Winds are expected to gradually increase each day
during the late morning and peak during the afternoon/evening hours.
There will still likely be some gusty winds through the overnight
hours these days. High Wind Watches were issued during the day
Tuesday and many of these Watches have been upgraded to warnings due
to increased confidence. The zones that remain Watches still have
the potential for strong gusts in excess of 55 mph but confidence is
not as high. The eastern Bighorn Basin and Johnson County have
remained watches due to there still being some uncertainty.
Casper Mtn has been added to the list of High Wind Warning
locations due to increased confidence in seeing criteria level
wind gusts. Probabilistic guidance has highlighted these area
as having a good chance 60-80% of seeing gusts of 75 mph or
more. The Tetons/Gros Ventre and Salt River/Wyoming Ranges may
need a wind related highlight but at this time no issuance has
been made. This is due to chance of criteria winds being a coin
toss with 50/50 chances of seeing gusts exceeding 75 mph. So
this is something that will need to be reexamined during the day
today.

The other aspect of this upcoming weather event will be a prolonged
period of precipitation across the higher elevations of northern and
central WY. Predominately westerly/northwesterly flow will persist
over the region Thursday through Saturday. This looks to funnel
precipitation across northern mountain ranges such as the Absaroka,
Bighorn, Teton, Gros Ventre, and northern Wind River Ranges. The
most favorable mountain ranges looks to be the Absarokas, Tetons,
and Gros Ventre. Models have increased QPF amounts compared to last
night with large areas of amounts ranging from 0.75 to nearly 2
inches. There is one caveat to this though and that is very mild
temperatures across much of the region. 700 mb temperatures are
currently forecast to range from -2 to -5C which would keep snow
levels at around 7500-8000 ft during that daytime. That being said,
snow ratios would still be rather low even above 8000 ft. Models are
showing snow ratios around 12:1 to 10:1 in the best situations with
ratios further decreasing after Friday and Saturday. So currently,
snowfall amounts as a result of the prolonged period of favorable
flow mostly range from 1 to 2 feet. There may be areas with amounts
nearing 3 feet mainly along the highest peaks of the most favorable
mountains ranges mentioned previously. Overall, the main take away
is that any snow that falls Thursday through Saturday morning will
likely be very wet and heavy. Now combine the very strong winds that
are forecast across the higher elevations with moderate to heavy
snowfall. There is the potential for very hazardous travel
conditions to occur at times Thursday through Saturday across the
higher elevations of northern and northwestern WY. As a result of
the combination of strong gusty winds, and periods of moderate to
heavy snowfall, Winter Storm Watches have been issued for these
locations. The timing for these highlights is rather long starting
Thursday evening through Saturday evening. There will likely be some
breaks in heavy precipitation over this period. However, the
combination of the strong gusty winds and heavy precipitation is a
concern which warrants Watches at this time. As for the Bighorns
they will see precipitation move in later in the day Thursday.
Currently the best chances for amounts of a foot or more look to
remain across the northern half of the range and above 8,500 feet.
No highlights have been issued for the Bighorns at this time but one
may be needed eventually.

A cold front will gradually make its way into the area by Friday but
looks to get stall across the northern/northeastern portion of the
state. The front does look to finally make its way south Saturday.
Behind the front there does look to be much colder air that will
filter into the region. Along with the colder temperatures there
will be chances for widespread precipitation across all elevations
mainly east of the Divide. Models are not showing any major impacts
with the current likely outcome being a few inches of snowfall
Saturday night into Sunday morning.

Looking a bit ahead there are early indications for a very potent
area of high pressure to build in over the western CONUS by the
start of next week (March 16th). There continues to be agreement
among long range models and ensembles for this to occur. It is
looking increasingly possible that much of the western CONUS and
Intermountain West will see a period of WELL above normal
temperatures. The NBM, which usually tends to be on the more tame
side when compared to other models, is showing a multi day stretch
of record breaking temperatures. Highs have the potential to get
into the mid to upper 70s by the middle of the week. There is a
possibility for some locations to near their all time March
high temperature records. Now this is still quite a ways out but
with each passing day chances for this occurring continue to
grow. The other aspect of this is the potential for rapid snow
melt if overnight temperatures are able to remain above freezing
across the higher elevations. The greatest concern would be
over western and central mountains where there is near to
slightly above normal snow pack. This situation definitely
bears monitoring as we near the end of the work week and enter
the weekend.

&&

.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 957 PM MDT Wed Mar 11 2026

KJAC will continue to see MVFR to IFR conditions through the first
several hours of the period as a shortwave passes through the
northwest flow. These impacts should end by 12Z, though the next
approaching wave will return potential MVFR conditions to KJAC by
late Thursday morning. The more widespread aviation concern will be
notably strong wind. This will begin to ramp up overnight at KCOD
and KCPR, with most remaining terminals following before 18Z. Gusts
of 40 to 50 knots will be fairly widespread, though strongest east
of the Continental Divide. Wind will begin to decrease late in the
period, though with most terminals holding on to gusts over 30 knots
through Thursday evening. Otherwise, chances for precipitation
impacts are expected to increase at KJAC after 00Z Friday and have
included prevailing MVFR conditions there for now.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on icing and turbulence forecasts.

&&

.FIRE WEATHER...
Issued at 1247 PM MDT Wed Mar 11 2026

Widespread strong west to southwest winds 40 to 70 mph occur
Wednesday night through Thursday evening. Overall, minimum RHs
Thursday are 20 to 30 percent. However, wind may mix the air a bit
more than current models suggest, resulting in isolated areas of
drier conditions, nearing 15 percent. Driest locations will be the
basins east of the Continental Divide, such as Fire Zones 275, 280,
281, and 283.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until midnight MDT Thursday night for
WYZ001-012.

High Wind Warning until midnight MDT Thursday night for WYZ002-
015.

High Wind Warning until 9 PM MDT Thursday for WYZ003-008-009.

High Wind Warning from 9 AM to 9 PM MDT Thursday for
WYZ004>007-010-011-016>018-030.

High Wind Warning until midnight MDT Thursday night for WYZ019-
020-022.

&&

UPDATE...Wittmann
DISCUSSION...Dziewaltowski
AVIATION...Myers
FIRE WEATHER...Wittmann
Hazardous weather outlook, Mar 11, 11:47 AM MST, 11 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
1247 PM MDT Wed Mar 11 2026

WYZ001>020-022>030-121300-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Bighorn Basin-Southwest Bighorn Basin-Southeast Bighorn Basin-
Owl Creek and Bridger Mountains-Bighorn Mountains West-
Bighorn Mountains Southeast-Northeast Johnson County-
Southeast Johnson County-Teton and Gros Ventre Mountains-
Jackson Hole-Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
1247 PM MDT Wed Mar 11 2026

...High Wind Warnings in Effect for Much of the Region Late Tonight
into Thursday Evening...

...Winter Weather Advisory Posted for the Northwest Mountains Late
Tonight through Thursday Evening...

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...This Afternoon and Tonight.

A storm system will produce snow in the western mountains beginning
late Wednesday evening through the overnight hours. To the east, wind
speeds begin to increase and become strong late tonight across the
higher terrain and Natrona County.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday and Thursday Evening...Widespread wind gusts 40 to 60 mph
with localized gusts 60 to around 70 mph east of the Continental
Divide. The combination of snow and wind creates hazardous travel
conditions over the western mountain passes.

Friday through Saturday Night...Widespread wind gusts 35 to 50 mph
across most of the region. Another round of heavier snow arrives by
Friday afternoon and persists through Saturday night. Passage of a
cold front Saturday night could lead to light snowfall across lower
elevations east of the Continental Divide after sunset Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

23 high wind. Local standard time, as filed.

High Wind, Absaroka Mountains

When
March 11, 10:54 PM MST to March 12, 2:36 PM MST
Where
Absaroka Mountains forecast zone
Measured
83 kt (96 mph) measured gust
Reported by
Mesonet
Coordinates
43.760, -108.887 (the zone’s center; the record gives no point)

Hurricane force wind gusts occurred along the Chief Joseph highway, with a maximum gust of 96 mph.

High Wind, Natrona County Lower Elevations

When
March 12, 1:20 AM MST to 5:50 PM MST
Where
Natrona County Lower Elevations forecast zone
Measured
77 kt (89 mph) measured gust
Reported by
Mesonet
Coordinates
42.962, -106.798 (the zone’s center; the record gives no point)

High wind was widespread throughout most of Natrona County. Wind gusts past 75 mph were widespread. Some of the more notable wind gusts included 89 mph at Twenty Mile Hill along Interstate 25 to north of Casper, 89 mph at Scenic Drive on the south side of Casper and 79 mph at the Natrona County airport. Interstate 25 was shut down to all commercial traffic for much of the day. There were numerous reports of downed trees, roof damage as well as damaged outbuildings and sheds.

High Wind, Cody Foothills

When
March 12, 1:50 AM MST to 7:02 PM MST
Where
Cody Foothills forecast zone
Measured
81 kt (93 mph) measured gust
Reported by
Mesonet
Coordinates
44.521, -109.588 (the zone’s center; the record gives no point)

High wind was widespread throughout most of the Cody Foothills. Some of the more notable gusts included 93 mph at Wood River East, 87 mph at Irma Lake, and 78 mph at Clark. The Cody airport had a maximum wind gust of 63 mph. There were numerous reports of downed trees in Cody, some falling on power lines, bringing power outages. The sign at the Cody Hospital was destroyed. Many homes had shingle damage from the wind.

High Wind, Bighorn Mountains Southeast

When
March 12, 3:47 AM MST to 10:47 AM MST
Where
Bighorn Mountains Southeast forecast zone
Measured
76 kt (87 mph) measured gust
Reported by
RAWS
Coordinates
43.635, -107.022 (the zone’s center; the record gives no point)

The School House RAWS site had maximum wind gusts of 88 mph.

High Wind, Wind River Mountains East

When
March 12, 4:01 AM MST to 5:10 PM MST
Where
Wind River Mountains East forecast zone
Measured
88 kt (101 mph) measured gust
Reported by
Mesonet
Coordinates
42.904, -109.273 (the zone’s center; the record gives no point)

Wind gusts as high as 101 mph occurred at Red Canyon along Wyoming Highway 28. A semi truck was blown over the pass was closed for several hours.

High Wind, Lander Foothills

When
March 12, 5:30 AM MST to 8:09 PM MST
Where
Lander Foothills forecast zone
Measured
90 kt (104 mph) measured gust
Reported by
Mesonet
Coordinates
43.041, -108.630 (the zone’s center; the record gives no point)

High wind occurred throughout the Lander Foothills, with a maximum wind gust of 104 mph at a mesonet sensor along the North Fork of the Popo Agie River. The Lander Airport gusted to 84 mph. Much of Lander was without power for several hours at the height of the storm. Numerous trees were downed, homes sustained roof damage and numerous sheds and outbuildings were damaged.

High Wind, Teton & Gros Ventre Mountains

When
March 12, 5:30 AM MST to 6:30 AM MST
Where
Teton & Gros Ventre Mountains forecast zone
Measured
107 kt (123 mph) measured gust
Reported by
Park/Forest Service
Coordinates
43.002, -109.948 (the zone’s center; the record gives no point)

A measured gust of 123 mph at the Surprise Pinnacle BTAC wind sensor in the Teton Range.

High Wind, Owl Creek & Bridger Mountains

When
March 12, 6:15 AM MST to 12:42 PM MST
Where
Owl Creek & Bridger Mountains forecast zone
Measured
69 kt (79 mph) measured gust
Reported by
Mesonet
Coordinates
43.241, -107.957 (the zone’s center; the record gives no point)

Wind gusts of 79 mph occurred at the Grass Creek and Boysen weather sensors.

High Wind, East Sweetwater County

When
March 12, 6:30 AM MST to 6:30 PM MST
Where
East Sweetwater County forecast zone
Measured
80 kt (92 mph) measured gust
Reported by
Mesonet
Coordinates
41.660, -108.879 (the zone’s center; the record gives no point)

High wind occurred in much of eastern Sweetwater County. The maximum gusts were at Bitter Creek, where 92 mph wind gusts damaged a WYDOT building. Interstate 80 was closed to commercial for much of the day.

High Wind, Jackson Hole

When
March 12, 6:58 AM MST to 7:58 AM MST
Where
Jackson Hole forecast zone
Measured
70 kt (81 mph) measured gust
Reported by
RAWS
Coordinates
43.100, -110.623 (the zone’s center; the record gives no point)

A measured gusts of 80 mph at the Grand Teton RAWS sensor.

High Wind, Northeast Johnson County

When
March 12, 7:30 AM MST to 2:04 PM MST
Where
Northeast Johnson County forecast zone
Measured
63 kt (72 mph) measured gust
Reported by
ASOS
Coordinates
44.039, -106.585 (the zone’s center; the record gives no point)

High wind occurred in northern Johnson County, with a maximum wind gust of 71 mph at the Johnson County airport near Buffalo.

High Wind, Casper Mountain

When
March 12, 7:30 AM MST to 12:40 PM MST
Where
Casper Mountain forecast zone
Measured
78 kt (90 mph) measured gust
Reported by
Mesonet
Coordinates
42.962, -106.798 (the zone’s center; the record gives no point)

High wind occurred at Casper Mountain, with a maximum gust of 90 mph along Casper Mountain Road.

High Wind, Southwest Big Horn Basin

When
March 12, 7:35 AM MST to 11:35 AM MST
Where
Southwest Big Horn Basin forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
AWOS
Coordinates
43.719, -108.442 (the zone’s center; the record gives no point)

A maximum wind gust of 62 mph occurred at the Hot Springs County Airport near Thermopolis.

High Wind, Wind River Basin

When
March 12, 7:46 AM MST to 4:59 PM MST
Where
Wind River Basin forecast zone
Measured
70 kt (81 mph) measured gust
Reported by
RAWS
Coordinates
43.041, -108.630 (the zone’s center; the record gives no point)

High wind occurred in the Wind River Basin. A maximum gust of 80 mph occurred at the Sharpnose RAWS site, with gusts to 79 mph at the Riverton airport. In Riverton, numerous trees were uprooted and many homes sustained roof damge. Some sheds and outbuildings were destroyed.

High Wind, Green Mountains & Rattlesnake Range

When
March 12, 7:50 AM MST to 2:54 PM MST
Where
Green Mountains & Rattlesnake Range forecast zone
Measured
65 kt (75 mph) measured gust
Reported by
Mesonet
Coordinates
42.554, -108.102 (the zone’s center; the record gives no point)

Wind gusts of 75 mph occurred at Pathfinder Reservoir along Highway 220.

High Wind, Southeast Johnson County

When
March 12, 8:10 AM MST to 4:10 PM MST
Where
Southeast Johnson County forecast zone
Measured
80 kt (92 mph) measured gust
Reported by
Mesonet
Coordinates
44.039, -106.585 (the zone’s center; the record gives no point)

High wind occurred in southern Johnson County, with a maximum gust of 92 mph near the Tisdale Divide. A semi truck was blown over on Interstate 25. A WYDOT building in Kaycee was damaged by the wind.

High Wind, Upper Wind River Basin

When
March 12, 9:00 AM MST to 12:55 PM MST
Where
Upper Wind River Basin forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
AWOS
Coordinates
43.041, -108.630 (the zone’s center; the record gives no point)

A maximum wind gust of 64 mph occurred at the DuBois airport with a 60 mph gust reported in Crowheart.

High Wind, North Big Horn Basin

When
March 12, 11:17 AM MST
Where
North Big Horn Basin forecast zone
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
44.524, -108.791 (the zone’s center; the record gives no point)

A 59 mph wind gust occurred at the Greybull airport.

High Wind, Upper Green River Basin

When
March 12, 12:40 PM MST to 2:02 PM MST
Where
Upper Green River Basin forecast zone
Measured
59 kt (68 mph) measured gust
Reported by
Mesonet
Coordinates
42.433, -109.520 (the zone’s center; the record gives no point)

Measured gusts of 68 mph at the Cottonwood Merna PC sensor, and 59 mph at the Farson WYDOT sensor.

High Wind, Wind River Mountains West

When
March 12, 1:10 PM MST to 2:10 PM MST
Where
Wind River Mountains West forecast zone
Measured
79 kt (91 mph) measured gust
Reported by
Mesonet
Coordinates
42.904, -109.273 (the zone’s center; the record gives no point)

Wind gust to 91 mph at the Skyline PC mesonet sensor near Atlantic City.

High Wind, Salt River & Wyoming Ranges

When
March 12, 1:30 PM MST to 2:30 PM MST
Where
Salt River & Wyoming Ranges forecast zone
Measured
95 kt (109 mph) measured gust
Reported by
Park/Forest Service
Coordinates
42.516, -110.286 (the zone’s center; the record gives no point)

Measured gust to 109 mph at the Mt Coffin BTAC mesonet sensor, in the high elevations of the Wyoming Range.

High Wind, Southeast Big Horn Basin

When
March 12, 1:59 PM MST to 3:00 PM MST
Where
Southeast Big Horn Basin forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
43.905, -107.683 (the zone’s center; the record gives no point)

Wind gusts of 58 mph occurred at the Worland airport and the Hidden Creek RAWS site. A tree was blown over in Ten Sleep.

High Wind, Rock Springs & Green River

When
March 12, 4:08 PM MST to 5:08 PM MST
Where
Rock Springs & Green River forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
Department of Highways
Coordinates
41.660, -108.879 (the zone’s center; the record gives no point)

Measured gust to 58 mph at the Green River Tunnel East WYDOT sensor.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2026Every state in 2026This day in weather historyWarnings in Wyoming, March 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1326271, 1326285, 1326272, 1326277, 1326280, 1326283, 1327309, 1326276, 1326288, 1327312, 1326278, 1326286, 1326274, 1326282, 1326284, 1326279, 1326281, 1326273, 1327333, 1327317, 1327329, 1326275, 1327335.